# SDR CALA2017072102310

- Difficulty date: July 21, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 73,616 hours, 8,279 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT GUIDE LIGHT AT SEAT 57C IS INOP. REPAIRED BROKEN CONNECTOR PIN. OP CHK GOOD. ACP'D IDT INSPECTION OF EEL STRIP LIGHT AT SEAT 57C, SECURED AND OP-CHK GOOD.
